Alert archive / Idaho / River Flood Warnings in 2013
River Flood Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at May 13, 2013, 11:01 PM PDT for Boundary County, Idaho. It took effect at May 14, 2013, 12:08 AM PDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- May 13, 2013, 11:01 PM PDT (06:01 UTC)
- In effect from
- May 14, 2013, 12:08 AM PDT
- Expired
- May 16, 2013, 4:48 AM PDT
- In force
- 53 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Boundary County, ID
The radar
The Spokane radar (KOTX), 173 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moyie River at Eastport (EASI1). The gauge peaked at 9.08 ft at May 14, 2013, 2:00 AM PDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12306500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
646 WGUS46 KOTX 140601 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 1101 PM PDT MON MAY 13 2013 ...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS AND LAKES IN IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY ...ABOVE AVERAGE TEMPERATURES FROM LAST WEEK AND RECENT RAINFALL OVER THE LAST 24 HOURS HAVE CAUSED INCREASED MOUNTAIN SNOW MELT AND RUNOFF INTO THE MOYIE RIVER. WITH CONSIDERABLE SNOWPACK STILL IN THE MOUNTAIN...INCREASED RUNOFF WILL CONTINUE OVER THE NEXT SEVERAL DAYS... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE WATER. TAKE APPROPRIATE PRECAUTIONS. BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO PEOPLE AND BOATS. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. && IDC021-141801- /O.NEW.KOTX.FL.W.0004.130514T0708Z-130516T1148Z/ /EASI1.1.RS.130514T0708Z.130514T1800Z.130516T0000Z.NR/ 1101 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WARNING FOR THE MOYIE RIVER AT EASTPORT. * UNTIL LATE WEDNESDAY NIGHT. * AT 9:45 PM MONDAY THE STAGE WAS 8.88 FEET. * FLOOD STAGE IS 9.00 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 9.4 FEET BY TUESDAY LATE MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. && LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627 * AT 10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN EASTPORT AND MEADOW CREEK. * AT 9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S. 95...JUST SOUTH OF THE CANADIAN BORDER. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$
2 follow-up statements
279 WGUS86 KOTX 140947 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 247 AM PDT TUE MAY 14 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS AND LAKES IN WASHINGTON... KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN WASHINGTON... OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY ...WARM WEATHER FROM LAST WEEK MELTED SOME OF THE HIGH ELEVATION SNOWPACK IN THE EAST CASCADES AND SOUTHERN BRITISH COLUMBIA MOUNTAINS...CREATING RISES ON AREA RIVERS. MINOR FLOODING IS OCCURRING ON THE OKANOGAN RIVER AND THE MOYIE RIVER. A COOL DOWN TO MORE SEASONABLY NORMAL TEMPERATURES IS FORECAST THIS WEEK...WHICH WILL DECREASE THE MOUNTAIN SNOW MELT AND BRING RIVER LEVELS DOWN AFTER MID-WEEK... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE WATER. TAKE APPROPRIATE PRECAUTIONS. BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO PEOPLE AND BOATS. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. && WAC047-150947- /O.CON.KOTX.FL.W.0001.000000T0000Z-130519T2132Z/ /TONW1.2.SM.130510T0800Z.130515T1800Z.130519T0932Z.NO/ 247 AM PDT TUE MAY 14 2013 THE FLOOD WARNING CONTINUES FOR THE OKANOGAN RIVER NEAR TONASKET. * UNTIL SUNDAY AFTERNOON. * AT 2:15 AM TUESDAY THE STAGE WAS 16.86 FEET. * FLOOD STAGE IS 15.00 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR 17.1 FEET BY LATE TUESDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945 * AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME BASEMENT AND FIRST FLOOR FLOODING. * AT 17.5 FEET...WATER WILL BE BEHIND THE LEVEE DUE TO SEEPAGE, FLOODING THE MOTOCROSS TRACK DOWNSTREAM OF THE CITY OF OKANOGAN. * AT 17.0 FEET...LOW LYING FIELDS AND PASTURE LAND IN THE FLOOD PLAIN ALONG THE OKANOGAN RIVER VALLEY, FROM OROVILLE TO OKANOGAN, WILL BE FLOODED. * AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN OROVILLE AND TONASKET. $$ IDC021-150947- /O.EXT.KOTX.FL.W.0004.000000T0000Z-130516T1148Z/ /EASI1.1.RS.130514T0615Z.130514T1800Z.130515T2348Z.NR/ 247 AM PDT TUE MAY 14 2013 ...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE MOYIE RIVER AT EASTPORT. * UNTIL LATE WEDNESDAY NIGHT. * AT 1:45 AM TUESDAY THE STAGE WAS 9.09 FEET. * FLOOD STAGE IS 9.00 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR 9.4 FEET BY LATE THIS MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. && LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627 * AT 10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN EASTPORT AND MEADOW CREEK. * AT 9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S. 95...JUST SOUTH OF THE CANADIAN BORDER. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$ WAC019-141017- /O.CAN.KOTX.FL.W.0003.000000T0000Z-130515T2332Z/ /FRYW1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 247 AM PDT TUE MAY 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE KETTLE RIVER NEAR FERRY ABOVE CURLEW. * AT 2:15 AM TUESDAY THE STAGE WAS 17.85 FEET. * FLOOD STAGE IS 18.50 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.3 FEET. THE RIVER IS FORECAST TO CONTINUE FALLING TO 17.5 FEET BY WEDNESDAY MORNING. && LAT...LON 4900 11888 4898 11841 4882 11843 4886 11880 4900 11888 * AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD, WEST OF CURLEW. 'OL SWIMMING HOLE PARK IN CURLEW WILL BE INUNDATED. FLOODING OF YARDS AND OUTBUILDINGS ALONG THE RIVER FROM THE CANADIAN BORDER THROUGH CURLEW ON BOTH SIDES OF THE RIVER. SOME DRIVEWAYS ON KETTLE RIVER ROAD WILL BE FLOODED. WATER WILL BE OVER CUSTOMS ROAD NEAR RIVERVIEW LANE. * AT 18.5 FEET...FLOODING BEGINS ON CUSTOMS ROAD NEAR MILE POST 6. * AT 18.3 FEET...MINOR FLOODING WILL OCCUR IN THE 'OL SWIMMING HOLE COUNTY PARK IN CURLEW. $$
787 WGUS86 KOTX 141503 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 803 AM PDT TUE MAY 14 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS AND LAKES IN IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN WASHINGTON... OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY ...WARM WEATHER FROM LAST WEEK MELTED SOME OF THE HIGH ELEVATION SNOWPACK IN THE EAST CASCADES AND SOUTHERN BRITISH COLUMBIA MOUNTAINS...CREATING RISES ON AREA RIVERS. THE OKANOGAN RIVER CONTINUES TO RISE AND HAS INCREASED IN SEVERITY FROM MINOR TO MODERATE FLOODING. A COOL DOWN TO MORE SEASONABLY NORMAL TEMPERATURES IS FORECAST THIS WEEK...WHICH WILL DECREASE THE MOUNTAIN SNOW MELT AND BRING RIVER LEVELS DOWN AFTER MID-WEEK... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE WATER. TAKE APPROPRIATE PRECAUTIONS. BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO PEOPLE AND BOATS. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. && WAC047-151503- /O.CON.KOTX.FL.W.0001.000000T0000Z-130519T2132Z/ /TONW1.2.SM.130510T0800Z.130515T1800Z.130519T0932Z.NO/ 803 AM PDT TUE MAY 14 2013 THE FLOOD WARNING CONTINUES FOR THE OKANOGAN RIVER NEAR TONASKET. * UNTIL SUNDAY AFTERNOON. * AT 7:15 AM TUESDAY THE STAGE WAS 17.00 FEET. * FLOOD STAGE IS 15.00 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR 17.1 FEET BY TUESDAY EVENING. THE RIVER IS EXPECTED TO BEGIN RECEDING BY WEDNESDAY EVENING AND FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. && LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945 * AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME BASEMENT AND FIRST FLOOR FLOODING. * AT 17.5 FEET...WATER WILL BE BEHIND THE LEVEE DUE TO SEEPAGE, FLOODING THE MOTOCROSS TRACK DOWNSTREAM OF THE CITY OF OKANOGAN. * AT 17.0 FEET...LOW LYING FIELDS AND PASTURE LAND IN THE FLOOD PLAIN ALONG THE OKANOGAN RIVER VALLEY, FROM OROVILLE TO OKANOGAN, WILL BE FLOODED. * AT 15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN OROVILLE AND TONASKET. $$ IDC021-141533- /O.CAN.KOTX.FL.W.0004.000000T0000Z-130516T1148Z/ /EASI1.1.RS.130514T0615Z.130514T1015Z.130514T1245Z.NR/ 803 AM PDT TUE MAY 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE MOYIE RIVER AT EASTPORT. * AT 6:45 AM TUESDAY THE STAGE WAS 8.94 FEET. * FLOOD STAGE IS 9.00 FEET. * FELL BELOW FLOOD STAGE AT 5:45 AM TUESDAY. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL THROUGH THIS WEEK AND IS FORECASTED TO FALL BELOW ITS ACTION STAGE OF 8.0 FEET BY THIS WEEKEND. && LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627 * AT 10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN EASTPORT AND MEADOW CREEK. * AT 9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S. 95...JUST SOUTH OF THE CANADIAN BORDER. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 13, 10:31 PM PDT, 30 minutes earlier.
Area forecast discussion, May 13, 10:31 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1031 PM PDT Mon May 13 2013 .SYNOPSIS... The arrival of cooler, more seasonal temperatures will continue through the upcoming work week and weekend which will allow many rivers to recede. && .UPDATE... The strong showers and thunderstorms that developed earlier this evening have decreased and moved east. Some scattered showers remain across northern WA and the north ID panhandle, which will continue for the next few hours and then decrease overnight. .DISCUSSION... Tonight: Observations show the cold front pushing across the western basin early this afternoon. Light to moderate rainfall has blossomed along the leading edge of the front. This wave is also forcing some thunderstorms across northeast Oregon as daytime heating produces an increasingly unstable atmosphere at low and mid levels. These thunderstorms are expect to begin to develop further northeast into the Northeast Blues, Camas Prairie and into the Central Panhandle Mountains through the afternoon. Strong shear profiles will support organized thunderstorms with some possibly becoming severe through approximately 9:00 PM this evening. The main threat will be for strong outflow winds and possibly some severe hail. As a result, we have issued a Severe Thunderstorm Watch for Asotin, Lewis and Nez Perce counties as these counties will see the best chance for severe weather. The other area of focus for thunderstorms later this afternoon into this evening will be behind the front. Clouds have already began to clear out around the Wenatchee Area up to Omak. As this clearing progresses further eastward across the region, afternoon heating combined with cooler temperatures aloft, will promote steepening lapse rates. As a result, I do expect some thunderstorms to begin to develop over these western zones in the next couple of hours and continue to develop eastward behind the front through at least the early evening hours. This system will push east of the region overnight with showers and thunderstorms diminishing with nightfall. /SVH Tuesday through Friday: Seasonal weather expected for the upcoming week with a progressive spring pattern. A series of weak weather systems will move through the region with a chance of showers. This will help the river levels taper off across northern Cascades and northern mountains, especially for the Okanogan and Kettle Rivers. The potent upper level trough responsible for the active weather today, will quickly exited the region, allowing for a drier, more stable westerly flow across the Inland Northwest for Tuesday and Tuesday night. Any convection will be limited to the higher mountain peaks. Temperatures will be on the cooler side but more seasonal with widespread 60s for daytime highs and lows in the 40s. The next in a series of Pacific troughs will pivot toward the Washington coast on Wednesday with a weak frontal boundary pushing east of the Cascades by Wednesday morning. This front will weaken as it pushes across northeast Washington and far north Idaho by afternoon. The best chance for light showers will be over the northern mountains and but looks to stable to produce thunder. The upper level trough axis will migrate inland for Thursday into Friday. This feature will help destabilize conditions and lead to showery conditions especially during the afternoon and evening hours. The negative tilt orientation of the trough and increased instability could support an increased threat of thunderstorms especially over northeast Washington and north Idaho. Again more seasonal temperatures are expected through Friday. /rfox Friday night to Monday: A progressive pattern will continue shower chances, especially around the mountains, and seasonal temperatures. Friday night to Saturday a stretching upper trough edges east. This feature will provide focus for moisture and instability with shower chances through much of the region Friday night. The highest threat will be across the north WA and ID mountains, as well as over the Cascades in the onshore flow. The lowest risk will be in the lee of the Cascades and deeper Columbia Basin. Some convective instability will keep a threat of thunderstorms going over the northeast WA and ID mountains early Friday evening too. Overnight into Saturday the shower threat retreats to the mountain zones as the trough axis continues to edge east and some drier air intrudes from the west. Saturday night and especially Sunday the next trough moves across the Cascades. This will renew the threat of showers across the region, but precipitation is by no means certain. Moisture and instability is limited. The highest risk will remain again in the mountains. A threat of thunderstorms also returns to northeast WA and ID where a couple hundred joules of CAPE. This is when the trough axis and best lift is passing. Sunday night into Monday high pressure builds in and the overall precipitation threat will be minimized. The Panhandle mountains will keep the primary shower threat. Temperatures are expected to linger near or just slightly above seasonal norms much of the period, but some warming is suggested toward Monday (into Tuesday before another possible system toward the middle of next week). /J. Cote' && .AVIATION... 06Z TAFS: Winds are expected to remain elevated through 08z and then decrease overnight. KSFF, KCOE, KPUW could see some shallow fog form towards daybreak as winds continue to decrease. Mainly mid and high level clouds expected Tue with lighter winds. && .PRELIMINARY POINT TEMPS/POPS... Spokane 40 63 43 66 45 67 / 10 0 0 10 10 30 Coeur d'Alene 40 63 40 65 42 65 / 10 0 0 10 10 40 Pullman 40 63 40 67 43 67 / 10 0 0 10 10 30 Lewiston 44 72 44 74 50 74 / 0 0 0 10 10 20 Colville 39 67 40 69 41 71 / 10 10 10 20 20 40 Sandpoint 40 63 40 65 40 65 / 30 10 0 20 10 40 Kellogg 41 63 41 63 45 62 / 30 10 0 10 20 40 Moses Lake 44 70 45 72 47 76 / 0 0 0 10 10 20 Wenatchee 44 69 48 70 49 72 / 0 0 0 10 10 20 Omak 41 69 41 71 41 72 / 0 0 10 10 10 30 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, May 13, 7:41 PM PDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 741 PM PDT MON MAY 13 2013 IDZ001>004-026-027-WAZ031>038-041>044-150245- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 741 PM PDT MON MAY 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 13, 6:14 PM PDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 614 PM PDT MON MAY 13 2013 WAZ035>038-140145- FERRY WA-STEVENS WA-LINCOLN WA- 614 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON SOUTHWESTERN STEVENS COUNTY IN NORTHEAST WASHINGTON SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON UNTIL 645 PM PDT AT 609 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF SHERMAN PASS TO 27 MILES WEST OF DAVENPORT..AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CRESTON... CEDONIA... HUNTERS AND LINCOLN... MILES... TELFORD AND FRUITLAND... LAT...LON 4822 11790 4761 11840 4782 11881 4823 11844 TIME...MOT...LOC 0113Z 280DEG 19KT 4819 11836 4777 11868 NISBET
Special weather statement, May 13, 6:43 PM PDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 643 PM PDT MON MAY 13 2013 WAZ036>038-140215- FERRY WA-STEVENS WA-LINCOLN WA- 643 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON UNTIL 715 PM PDT AT 637 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF CHEWELAH TO 21 MILES NORTHWEST OF DAVENPORT..AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CHEWELAH...MILES...WILLPINIT...VALLEY LAT...LON 4837 11751 4784 11795 4792 11847 4835 11805 TIME...MOT...LOC 0142Z 268DEG 26KT 4828 11797 4792 11831 NISBET
Special weather statement, May 13, 7:15 PM PDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
715 PM PDT MON MAY 13 2013
WAZ037-140245-
PEND OREILLE WA-STEVENS WA-SPOKANE WA-
715 PM PDT MON MAY 13 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN SPOKANE COUNTY IN EASTERN WASHINGTON
SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON
SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON
UNTIL 745 PM PDT
AT 709 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CHEWELAH TO 8 MILES SOUTH OF CHEWELAH TO 25 MILES SOUTHWEST OF
CHEWELAH..AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
SPRINGDALE...USK...LOON LAKE...DEER LAKE...
LAT...LON 4844 11707 4809 11722 4791 11766 4803 11822
4816 11778 4849 11772
TIME...MOT...LOC 0213Z 284DEG 32KT 4837 11758 4817 11761
4802 11806
NISBETSpecial weather statement, May 13, 7:41 PM PDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 741 PM PDT MON MAY 13 2013 IDZ001-WAZ037-140315- BONNER ID-PEND OREILLE WA-STEVENS WA- 741 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL STEVENS COUNTY IN NORTHEAST WASHINGTON SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON WEST CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO UNTIL 815 PM PDT AT 737 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF NEWPORT TO 10 MILES SOUTHEAST OF CHEWELAH..AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SOUTH SKOOKUM LAKE CAMPGROUND... SACHEEN LAKE... DALKENA... BEAD LAKE CAMPGROUND... LAT...LON 4841 11668 4808 11737 4815 11783 4843 11724 TIME...MOT...LOC 0240Z 247DEG 30KT 4831 11721 4816 11760 NISBET
Special weather statement, May 13, 8:00 PM PDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 800 PM PDT MON MAY 13 2013 IDZ001-WAZ037-140330- BONNER ID-PEND OREILLE WA- 800 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON WEST CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO UNTIL 830 PM PDT AT 756 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF NEWPORT..MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... DALKENA... USK AND CUSICK... BEAD LAKE CAMPGROUND... SOUTH SKOOKUM LAKE CAMPGROUND AND BROWNS LAKE CAMPGROUND... LAT...LON 4850 11710 4830 11669 4811 11731 4826 11748 TIME...MOT...LOC 0259Z 244DEG 33KT 4822 11727 NISBET
Special weather statement, May 13, 8:15 PM PDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 815 PM PDT MON MAY 13 2013 IDZ001-WAZ037-140345- BONNER ID-PEND OREILLE WA- 815 PM PDT MON MAY 13 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO UNTIL 845 PM PDT AT 810 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF PRIEST RIVER..MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... COLBURN...KOOTENAI AND PONDERAY LAT...LON 4850 11651 4834 11637 4814 11708 4829 11723 TIME...MOT...LOC 0313Z 247DEG 32KT 4829 11690 NISBET
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM PDT | Special Weather Statement | OTX | Bonner | 30 min |
Nearby
River Flood Warnings in Idaho, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.